# SDR 03FDEA01902

- Difficulty date: November 11, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB STRINGER 7 CHAFED UNDER AFT CORNER OF ACCESS PANEL 9601.  REPAIRED DAMAGE TO LT VERTICAL FIN MID SPAR AT FIN STA 229 PER SRM 55-30-06 FIGURE 3.
